# SDR AALA20170622003

- Difficulty date: June 22, 2017
- Submitted: June 26, 2017
- Operation: Air carrier
- Aircraft: N424AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49336
- Aircraft time: 86,403 hours, 47,207 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Periseal
- Condition: Defective
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE AIRCRAFT WAS GROUNDED.  AFT TAIL COMPARTMENT TEMP HIGH LIGHT CAME ON DURING CLIMB OUT FL240.  MEMORY ITEMS WERE COMPLETED AND THE FLIGHT DECLARED AN EMERGENCY. HIGH TEMP LIGHT WENT OUT AFTER COMPLETING QRH PROCEDURES. REMOVED AND REPLACED RT PACK DUCT CONNECTOR PERI-SEALS PER AMM 21-20-15. OPS AND LEAK CHECK GOOD.
